Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2012

On co-ordinated quasi-convex functions

MUHAMET EMİN ÖZDEMİR, AHMET OCAK AKDEMİR, Çetin Yıldız

CZECHOSLOVAK MATHEMATICAL JOURNAL Cilt 62 · Sayı 4 · ss. 889–900 · 01.12.2012
DOI ile aç

Özet

A function f: I -> a"e, where I aS dagger a"e is an interval, is said to be a convex function on I if

Anahtar kelimeler

RECTANGLE PLANE co-ordinate quasi-convex Wright-quasi-convex Jensen-quasi-convex INEQUALITY

Atıf için künye

ÖZDEMİR, M. E., AKDEMİR, A. O., & Yıldız, Ç. (2012). On co-ordinated quasi-convex functions. CZECHOSLOVAK MATHEMATICAL JOURNAL, 62(4), 889–900. https://doi.org/10.1007/s10587-012-0072-z

BibTeX
@article{ozdemir2012-146765,
  author = {ÖZDEMİR, MUHAMET EMİN and AKDEMİR, AHMET OCAK and Yıldız, Çetin},
  title = {On co-ordinated quasi-convex functions},
  journal = {CZECHOSLOVAK MATHEMATICAL JOURNAL},
  year = {2012},
  volume = {62},
  number = {4},
  pages = {889--900},
  issn = {0011-4642},
  doi = {10.1007/s10587-012-0072-z},
  url = {https://akademik.atauni.edu.tr/yayinlar/146765-on-co-ordinated-quasi-convex-functions}
}